MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, COSTA RICA LTDA SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TF-21A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.Investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2019, a 21mm trifecta valve was implanted.On (b)(6) 2019, structural valve deterioration was detected.On (b)(6) 2019 the trifecta valve was explanted and replaced with a 19mm carbomedics prosthesis (model number: unknown).No patient consequences were reported.(b)(6).
 
Additional Manufacturer Narrative
Correction: supplemental correction report needed for correction of implant date from (b)(6) 2019 to (b)(6) 2011.An event of unspecified structural valve deterioration was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined; however, information from the field indicated that a smaller, 19mm valve was subsequently implanted.
 
Event or Problem Description
On (b)(6) 2011, a 21mm trifecta valve was implanted.On (b)(6) 2019, structural valve deterioration was detected.On 16 january 2019 the trifecta valve was explanted and replaced with a 19mm carbomedics prosthesis (model number: unknown).No patient consequences were reported.(clinical study patient id (b)(4).

Brand Name
SJM TRIFECTA VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8682530
Report Number3008452825-2019-00268
Device Sequence Number2207221
Product Code LWR
UDI-Device Identifier05414734006453
UDI-Public(01)05414734006453(10)6612907(17)230828
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2013
Device Model NumberTF-21A
Device Catalogue NumberTF-21A
Device Lot Number3312970
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight75